# SDR SWAA2022012582602

- Difficulty date: May 20, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR LOWER SILL WEB CREASE BEAM ATTACH ANGLE CORROSION AROUND FASTENER HOLES / REMOVED CORROSION FROM L-1 DOOR LWR SILL CREASE BEAM ATTACH ANGLE. ATTACH ANGLE ORIGINAL THICKNESS IS .080'; REMOVED .067' MATERIAL LOSS; REMAINING THICKNESS .013'. L-1 CREASE BEAM ATTACH ANGLE OUT OF LIMITS. REMOVED CORRODED ATTACH ANGLE AND INSTALLED NEW ATTACH ANGLE. I.A.W BOEING DWG. NO.
